Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    flywytegye is offline Junior Member
    Join Date
    Jun 2002
    Posts
    87

    is the d-bol causing my problems??

    i am currently on a d-bol/deca /fina cycle. I don't think you guys will need to much info, i just have one simple question. This is my 3rd cycle to use reforvit b. I am on my 2nd week and my skin is drying out bad. I had a few pimples and blemishes on my shoulders b-4 cycle, now that has disappeared. skin is clear, just peeling and lips chapping.is this from the d-bol? U would think that I'd be taking accutane the way I look.also, i'm not getting quite the gains I should be off of the dbol . can I take 50mg/ed on this cycle? I've used 35-40mg on previous cycles. should I start using anadrol on my NEXT cycle?

  2. #2
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,630
    Are you sure that your refovit-b is legit? If it's bunk there's no telling what you are taking. Just a thought, because if anything you should be a little more oily.

    -moto

  3. #3
    HBK
    HBK is offline Banned
    Join Date
    Jan 2003
    Location
    Columbus,ohio
    Posts
    123
    your skin is drying up because the dbol is causing your muscles to absorb the water from your skin.

  4. #4
    darklurker88's Avatar
    darklurker88 is offline Junior Member
    Join Date
    May 2003
    Location
    FL
    Posts
    100
    To add to what hbk said, drink more.
    You cant go wrong with moisturizers on top of that.
    Also, while youre at it , be sure to protect other important aspects of your body such as your liver. (do a search)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •